UM  > 工商管理學院  > 會計及資訊管理學系
Optimal Rebate Strategies in a Two-echelon Supply Chain with Nonlinear and Linear Multiplicative Demands
Jianbin Li1; Niu Yu1; Zhixue Liu1; Lianjie Shu2
2016-10
Source PublicationJournal of industrial and management optimization
ISSN1547-5816
Volume12Issue:4Pages:1587-1611
Abstract

We examine the pure rebate strategies in a two-echelon supply chain under stochastic demand with multiplicative error. Given exogenous wholesale price and retail price, we characterize the unique Nash equilibrium when both manufacturer and retailer provide rebate policy to consumers under nonlinear and linear price-dependent demand functions, including iso-elastic multiplicative demand function (EMDF) and linear multiplicative demand function (LMDF). Based on a game theoretical framework, we prove that there still exists a unique equilibrium when the price elasticity is rather small with constraint conditions in the former case. We also find that in this case the retailer(manufacturer) may increase its rebate value in reaction to the manufacturer’s(retailer’s) rebate value in order to stimulate sales, which is contrary to the conventional wisdom that the retailer(manufacturer) will shrink its rebate value to gain an “extra advantage” unfairly. As a result, both parties share the same profit at equilibrium. Further, we compare the expected profit outcomes at equilibrium among joint-rebate game, single-party rebate game and no-rebate game by using numerical examples. It is shown that the jointrebate policy is not always dominates the others unless the price elasticity is sufficiently flexible.

KeywordSupply Chain Rebate Newsvendor Model Nash Game Equilibrium
DOI10.3934/jimo.2016.12.1587
Indexed BySSCI ; SSCI
Language英语
WOS Research AreaEngineering ; Mathematics ; Operations Research & Management Science
WOS SubjectEngineering, Multidisciplinary ; Operations Research & Management Science ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000390104100024
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF ACCOUNTING AND INFORMATION MANAGEMENT
Corresponding AuthorNiu Yu
Affiliation1.School of Management Huazhong, University of Science and Technology Wuhan, China
2.Faculty of Business, University of Macau, Macau, China
Recommended Citation
GB/T 7714
Jianbin Li,Niu Yu,Zhixue Liu,et al. Optimal Rebate Strategies in a Two-echelon Supply Chain with Nonlinear and Linear Multiplicative Demands[J]. Journal of industrial and management optimization,2016,12(4):1587-1611.
APA Jianbin Li,Niu Yu,Zhixue Liu,&Lianjie Shu.(2016).Optimal Rebate Strategies in a Two-echelon Supply Chain with Nonlinear and Linear Multiplicative Demands.Journal of industrial and management optimization,12(4),1587-1611.
MLA Jianbin Li,et al."Optimal Rebate Strategies in a Two-echelon Supply Chain with Nonlinear and Linear Multiplicative Demands".Journal of industrial and management optimization 12.4(2016):1587-1611.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jianbin Li]'s Articles
[Niu Yu]'s Articles
[Zhixue Liu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jianbin Li]'s Articles
[Niu Yu]'s Articles
[Zhixue Liu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jianbin Li]'s Articles
[Niu Yu]'s Articles
[Zhixue Liu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.